Facebook Pixel
EmpowHER Guest

My last period was on 26th March and I used postinor2 on 28th and 30th of March and after a week I experienced spotting for 2 days. My period is 11 days late. I have done pregnancy test for five times and the result is negative.What should I do?

By Anonymous May 2, 2015 - 9:25am
Rate This

Add a Comment1 Comments



One of the normal side effects of Postinor 2 is a disrupted cycle.  You may also experience other "pregnancy-like" symptoms, these are also due to taking Postinor 2.  

You need to trust the results of the pregnancy tests at this point.  You are not pregnant, and your period will return to normal soon.  


May 2, 2015 - 10:16pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.